American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55G35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ulrich Koschorke. Framefields and nondegenerate singularities. Bull. Amer. Math. Soc. 81 (1975) 157-160. MR 0353330.
Abstract, references, and article information   
View Article: PDF

[2] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information   
View Article: PDF

[3] C. A. Robinson. Stable homotopy theory over a fixed base space. Bull. Amer. Math. Soc. 80 (1974) 248-252. MR 0370586.
Abstract, references, and article information   
View Article: PDF

[4] Tim Porter. Obstructions in shape theory. Bull. Amer. Math. Soc. 79 (1973) 1206-1209. MR 0377883.
Abstract, references, and article information   
View Article: PDF

[5] Max K. Agoston. The reducibility of Thom complexes and surgery on maps of degree $d$. Bull. Amer. Math. Soc. 77 (1971) 106-110. MR 0307255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1